# SDR CA010202011

- Difficulty date: January 3, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THE FLAP FAIL CAUTION MESSAGE WHICH APPEARED ON APPROACH (SELECTIION OF 45 DEGREES, STOPPED AT 37). THE MAINTENANCE REPLACED THE RT OUTBOARD FLAP INBOARD ACTUATOR
